If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email email@example.com
Author: Teng, Z.
Source: Journal of Differential Equations, Volume 179, Number 2, March 2002, pp. 538-561(24)
Publisher: Academic Press
The full text article is not available for purchase.
The publisher only permits individual articles to be downloaded by subscribers.
almost periodic solution;
strictly positive solution
Document Type: Research Article
Department of Mathematics, Xinjiang University, Urumqi, 830046, People's Republic of China
Publication date: March 1, 2002